Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 313, NWS St. Louis, MO

November 5, 2005Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 5, 2005, 9:39 PM CST for Jefferson County, Saint Louis County, Missouri. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2005, 9:39 PM CST (03:39 UTC)
Expired
Nov 5, 2005, 10:44 PM CST
In force
65 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 9:50 PM CSTHAIL 0.75Valley Park, MO
Nov 5, 9:55 PM CSTHAIL 0.75Frontenac, MO
Nov 5, 10:05 PM CSTTSTM WND GST 71De Soto, MO
Nov 5, 10:05 PM CSTHAIL 0.75De Soto, MO
Nov 5, 10:10 PM CSTHAIL 1De Soto, MO
Nov 5, 10:15 PM CSTHAIL 1Festus, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 9:30 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 060340
SVRLSX
MOC099-189-060445-
/O.NEW.KLSX.SV.W.0313.051106T0339Z-051106T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST SAT NOV 5 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1045 PM CST

* AT 935 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES NORTHWEST 
  OF DITTMER...OR ABOUT 6 MILES SOUTHWEST OF PACIFIC...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA
  VALLEY PARK
  FENTON
  MURPHY
  GLENDALE
  KIRKWOOD
  OAKLAND
  WEBSTER GROVES
  MAPLEWOOD
  BRENTWOOD

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3858 9078 3824 9078 3804 9056 3815 9033
      3820 9038 3837 9036 3851 9028 3861 9031
      3884 9026

$$

GKS
3 follow-up statements
000 
WWUS53 KLSX 060359
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 PM CST SAT NOV 5 2005

MOC099-189-060445-
/O.CON.KLSX.SV.W.0313.000000T0000Z-051106T0445Z/
JEFFERSON MO-ST. LOUIS MO-
958 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR ST. LOUIS AND JEFFERSON COUNTIES...

AT 955 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL FROM OLIVETTE TO 6 MILES SOUTH OF MORSE MILL...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VICTORIA...OTTO...OLYMPIAN VILLAGE...HEMATITE...MAPAVILLE...FESTUS...
LAKESHIRE...ARNOLD...PEVELY AND HERCULANEUM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3858 9078 3824 9078 3804 9056 3815 9033
      3820 9038 3837 9036 3851 9028 3861 9031
      3884 9026

$$

GKS
000 
WWUS53 KLSX 060421 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CST SAT NOV 5 2005

MOC189-060431-
/O.CAN.KLSX.SV.W.0313.000000T0000Z-051106T0445Z/
ST. LOUIS MO-
1021 PM CST SAT NOV 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED ESAT OF THE AREA.

LAT...LON 3825 9077 3846 9073 3844 9066 3847 9065
      3849 9058 3849 9041 3847 9043 3844 9039
      3845 9035 3820 9038 3815 9034 3805 9056

$$

MOC099-060445-
/O.CON.KLSX.SV.W.0313.000000T0000Z-051106T0445Z/
JEFFERSON MO-
1021 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR JEFFERSON COUNTY...

AT 1015 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS FROM 14 MILES NORTHEAST OF
ARNOLD TO DE SOTO...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
OLYMPIAN VILLAGE...HERCULANEUM...FESTUS AND CRYSTAL CITY.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3825 9077 3846 9073 3844 9066 3847 9065
      3849 9058 3849 9041 3847 9043 3844 9039
      3845 9035 3820 9038 3815 9034 3805 9056

$$

GKS
000 
WWUS53 KLSX 060444 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST SAT NOV 5 2005

MOC099-060453-
/O.CAN.KLSX.SV.W.0313.000000T0000Z-051106T0445Z/
JEFFERSON MO-
1043 PM CST SAT NOV 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3825 9077 3846 9073 3844 9066 3847 9065
      3849 9058 3849 9041 3847 9043 3844 9039
      3845 9035 3820 9038 3815 9034 3805 9056

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:52 PM CST, 6 hours 47 minutes earlier.

Area forecast discussion, Nov 5, 2:52 PM CST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 PM CST SAT NOV 5 2005

.DISCUSSION...

MAIN FORECAST EMPHASIS HAS BEEN ON THE FIRST PERIOD...SECONDARILY
ON THE FROPA NEXT WEEK.

CURRENT OBS SHOW THAT THE SFC FRONT IS STRUNG OUT FROM JUST SOUTH
OF KMKC OVER TO KIRK AND THEN INTO NORTHWEST IL. THIS LEAVES US IN
THE WARM SECTOR AWAITING CONVECTIVE DEVELOPMENT. THE TIMING ON
THIS CONVECTION IS ONE OF THE MAIN PROBLEMS. SAW SOME STORMS FIRE
EARLIER TODAY IN THE EXTREME NORTHEAST CORNER OF OUR AREA. THAT
WAS ELEVATED ACTIVITY DUE TO A LEAD IMPULSE BEFORE THE MAIN UPPER
SHORTWAVE. THIS MOVED NORTH...AND HAS REMAINED NORTH OF THE AREA
CLOSER TO THE WARM FRONT. THERE HAS BEEN SOME CLEARING IN
SOUTHWEST MO WITH CU DEVELOPMENT ON THE WESTERN EDGE OF CWA. COLD
FRONT IS STILL NOT MOVING AND MAIN SHORTWAVE WELL TO OUR
WEST...WITH A BIG CAP OFF 18Z SGF SOUNDING. AM EXPECTING
CONVECTION TO HOLD OFF A BIT BEFORE FIRING...MAY BE AN EARLY
THROUGH LATE EVENING SHOW. SHOULD SEE LI/S AROUND -3 WITH NEARLY
1500 J/KG OF CAPE...WITH THE BULK SHEAR MORE IMPRESSIVE. SO WILL
SEE THE POTENTIAL FOR SEVERE UNTIL WE CAN GET THE COLD FRONT
THROUGH. ONCE IT MOVES...IT GOES FAIRLY QUICKLY AND WE HAVE A DRY
FORECAST FOR SUNDAY.

AS THE LOW MOVES OFF WE SEE RETURN FLOW RIGHT AWAY...WITH HIGH
TEMPERATURES ROCKETING INTO THE 70S MONDAY AND TUESDAY. THE UPPER
LEVELS MAINTAIN ZONAL FLOW UNTIL THE MIDDLE OF THE WEEK...WHILE AN
UPPER LEVEL LOW TRIES TO EJECT FROM THE DESERT SOUTHWEST. FOR MUCH
OF THE WEEK IT COMES OUT IN PIECES. STILL EXPECTING THE FRONTAL
PASSAGE ON WEDNESDAY. HAVE KEPT LOW CHANCE POPS DUE TO WEAK
MOISTURE RETURN...AND TIMING OF THE WEAK UPPER LEVEL SHORTWAVES.
THE 06Z GFS SHOWED ANOTHER BOUNDARY MOVING THROUGH ON
THURSDAY...ALTHOUGH THE 12Z DID NOT WITH JUST A SURFACE HIGH
COASTING THROUGH. LEANING TOWARDS THE 12Z FOR NOW. ALTHOUGH THE
12Z GFS ALSO TRIES TO CUT OFF THE SOUTHWEST UPPER LOW ON ITS
JOURNEY NORTHEAST AND ENDS UP WITH A STRETCHED OUT VORT ACROSS THE
PLAINS. HAVE NOT INCLUDED POPS FOR THURSDAY QUITE YET...WILL NEED
TO MONITOR WHAT HAPPENS ALOFT. TEMPS AFTER FROPA WILL BE CLOSER TO
OR JUST ABOVE SEASONAL NORMALS FOR A LITTLE WHILE.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
Hazardous weather outlook, Nov 5, 6:11 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CST SAT NOV 5 2005

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
611 PM CST SAT NOV 5 2005

...SEVERE THUNDERSTORM POTENTIAL CONTINUES THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI AND ARE MOVING
NORTHEAST.  THESE STORMS ARE PRODUCING ONE INCH OR LARGER HAIL AND
WIND GUSTS IN EXCESS OF 70 MPH.  ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY EARLY THIS EVENING.  THE STORMS ARE EXPECTED
TO MERGE INTO A SQUALL LINE WHICH WILL MOVE RAPIDLY EAST THROUGH
EASTERN MISSOURI AND SOUTHWEST ILLINOIS.  DAMAGING WINDS IN EXCESS
OF 70 MPH AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY SEVERE
WEATHER THREAT UNTIL THE STORMS EXIT THE AREA LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON AND THIS
EVENING...SO SPOTTERS GROUPS SHOULD PLAN ACCORDINGLY.

CARNEY

In the hours before

Local storm report, Nov 5, 7:40 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             COLUMBIA                38.95N 92.33W
11/05/2005  0.75 INCH        BOONE              MO   LAW ENFORCEMENT

            ON NORTHEAST SIDE OF COLUMBIA.

&&

TRUETT
Local storm report, Nov 5, 7:58 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     BLAND                   38.30N 91.63W
11/05/2005                   GASCONADE          MO   FIRE DEPT/RESCUE

&&

TRUETT
Local storm report, Nov 5, 8:03 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     PITTSFIELD              39.61N 90.81W
11/05/2005                   PIKE               IL   LAW ENFORCEMENT

            STREETS SIGNS AND STORE AWNINGS BLOWN DOWN.

&&

TRUETT
Local storm report, Nov 5, 8:07 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     PITTSFIELD              39.61N 90.81W
11/05/2005                   PIKE               IL   LAW ENFORCEMENT

            STREETS SIGNS AND STORE AWNINGS BLOWN DOWN.

&&

TRUETT
Local storm report, Nov 5, 8:35 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     GASCONADE               38.67N 91.56W
11/05/2005                   GASCONADE          MO   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

TRUETT
Local storm report, Nov 5, 8:55 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             5 N OFALLON            38.86N 90.71W
11/05/2005  0.75 INCH        ST. CHARLES        MO   AMATEUR RADIO

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:02 PM CSTSevere Thunderstorm WarningLSXCallaway43 min
Nov 5, 6:14 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone46 min
Nov 5, 6:17 PM CSTSevere Thunderstorm WarningLSXRalls43 min
Nov 5, 6:19 PM CSTSevere Thunderstorm WarningLSXMarion, Shelby43 min
Nov 5, 6:35 PM CSTSevere Thunderstorm WarningLSXCole40 min
Nov 5, 6:45 PM CSTSevere Thunderstorm WarningLSXPike45 min
Nov 5, 7:07 PM CSTSevere Thunderstorm WarningLSXOsage38 min
Nov 5, 7:15 PM CSTSevere Thunderstorm WarningLSXMontgomery45 min
Nov 5, 7:20 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone20 min
Nov 5, 7:30 PM CSTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Nov 5, 7:46 PM CSTSevere Thunderstorm WarningLSXGasconade44 min
Nov 5, 7:52 PM CSTTornado WarningLSXLincoln38 min
Nov 5, 7:58 PM CSTSevere Thunderstorm WarningLSXFranklin, Warren62 min
Nov 5, 8:15 PM CSTSevere Thunderstorm WarningLSXPike45 min
Nov 5, 8:37 PM CSTSevere Thunderstorm WarningLSXSaint Charles38 min
Nov 5, 9:01 PM CSTSevere Thunderstorm WarningLSXCrawford44 min
Nov 5, 9:16 PM CSTSevere Thunderstorm WarningLSXGasconade, Osage29 min
Nov 5, 9:17 PM CSTSevere Thunderstorm WarningLSXFranklin, Washington43 min
Nov 5, 9:32 PM CSTSevere Thunderstorm WarningLSXWarren28 min
Nov 5, 9:55 PM CSTSevere Thunderstorm WarningLSXCity of Saint Louis28 min
Nov 5, 9:59 PM CSTSevere Thunderstorm WarningLSXLincoln38 min
Nov 5, 10:15 PM CSTSevere Thunderstorm WarningLSXSaint Francois, Washington41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.